# SDR CA981207009

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 89110016009
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A CHECK INSPECTION, THE NR 1 ENGINE INBOARD STRUT WAS FOUND BROKEN.  THE STRUT WAS REPLACED.
